Difference between revisions of "Zg1995"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
B. Zhang, A remark on the Cauchy problem for the Korteweg-de Vries equation on a periodic domain, DIE 8 (1995), 1191-1204.
+
{{Article
 
+
| author = B. Zhang
[[Category:Bibliography]]
+
| title = A remark on the Cauchy problem for the Korteweg-de Vries equation on a periodic domain
 +
| journal = DIE
 +
| jvol = 8  
 +
| jpage = 1191-1204
 +
| year = 1995
 +
| arxivid =
 +
| mathsciid = MR1325553
 +
}}

Latest revision as of 21:11, 9 July 2009

B. Zhang. A remark on the Cauchy problem for the Korteweg-de Vries equation on a periodic domain. DIE, 8 (1995), 1191-1204. MathSciNet, arXiv.